MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MAVERIC MEDICAL LLC; BLOOD TRANSFER ADAPTER

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MAVERIC MEDICAL LLC; BLOOD TRANSFER ADAPTER
Model Number 20G*19MM
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Blood specimens could not be transferred into blood culture bottles.
 
Additional Manufacturer Narrative
Production process review: tracing the production process batch records and finished product factory inspection reports of this batch of products, there have been no changes in raw materials and production processes, and the finished product has passed the factory inspection.2.Sample retention testing: batch number: 241118 specification: 20g*19mm blood collection needle, retain 5 samples for testing: 1) appearance inspection shows that all components are undamaged and not detached.2) using 5 simulated clinical collection tests, connect each blood collection needle to a 10kpa water pressure catheter, and collect 5 vacuum collection tubes from each blood collection needle, all of which can collect normally without blockage.3.Cause analysis: the principle of blood collection with a blood collection needle is to use the vacuum negative pressure of the blood collection tube and human blood pressure to draw blood into the blood collection tube (collection tube).The blood collection needle only provides a channel; based on the above sample surveys, it can be used normally, and according to the customer's description, the user is connected to the blood culture bottle for collection, and blood cannot enter the blood culture bottle.It is understood that the blood.The culture bottle cannot be directly connected with ordinary intravenous blood collection needles or syringes.

Brand Name
MAVERIC MEDICAL LLC
Common Device Name
BLOOD TRANSFER ADAPTER
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key23797155
Report Number3003560965-2025-00032
Device Sequence Number12190755
Product Code JKA
UDI-Device Identifier10885380182952
UDI-Public10885380182952
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20G*19MM
Device Lot Number241118
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown